# SDR GCXA20231129001

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N837VA
- Make and model: Airbus A320-214
- Aircraft serial: 4558
- Aircraft time: 38,784 hours, 12,982 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 112441507
- Condition: Leaking
- Location: Zone 400
- Part time: 38,784 hours, 12,982 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O, K

## Discrepancy

LOSS OF SYSTEM HYDRAULIC FLUID. REPLACED LEAKING HYDRAULIC HOSE ASSY.
